MathSciNet Relay Station
MathSciNet bibliographic data
MR2151228 (2006f:42016) 42B25 (26A33 42B20)
Carro, María J.; Pérez, Carlos; Soria, Fernando; Soria, Javier Maximal functions and the control of weighted inequalities for the fractional integral operator. Indiana Univ. Math. J. 54 (2005), no. 3, 627–644.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement